MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® DUALMESH® PLUS BIOMATERIAL; MESH, SURGICAL, POLYMERIC

W. L. GORE & ASSOCIATES, INC. GORE® DUALMESH® PLUS BIOMATERIAL; MESH, SURGICAL, POLYMERIC
Catalog Number 1DLMCP04
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Seroma (2069)
Date of Event 01/02/2005
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
C1: the plus antimicrobial product coating contains silver carbonate [approximately 800 micrograms per cubic centimeter of product (g/cm3)], and chlorhexidine diacetate [approximately 1600 micrograms per cubic centimeter of product (g/cm3)].Additional details regarding the patient's clinical course were ascertained from a review of medical records and are as follows: implant #1 preoperative complaints: (b)(6) 2003: (b)(6) medical center.(b)(6), md.History and physical.Chief complaint: recurrent incisional ventral hernia.History of present illness: ¿mr.(b)(6) is a 57-year-old, white male who developed an episode of severe pancreatitis and infected pancreatic necrosis in (b)(6) 2001.He required multiple debridements as well as prolonged icu stay.Eventually, he required a skin graft to cover exposed intestines.On (b)(6) 2002, he underwent an abdominal reconstruction with a bardex-composix mesh.Unfortunately, this became infected and had to be removed in (b)(6) of 2002.At the present time, he has been clinically infection free for over a year.He now requests that his abdominal wall be reconstructed.He has also seen dr.(b)(6) for possible abdominoplasty.It has been decided that this will be done at a later date.Physical exam: abdomen: there is a large abdominal wall defect with a panniculus.There is an approximately 20-cm gap between the edges of the rectus muscles.Assessment: recurrent incisional hernia requiring abdominal reconstruction.Abdominal lipodystrophy.Chronic pain with narcotic dependence.History of severe pancreatitis.Plan: the patient will be taken to the operating room for an open abdominal wall reconstruction.He is well aware of the possibility of recurrence and infection of the graft and is anxious to proceed with the operation.(b)(6) 2003: (b)(6) medical center.(b)(6), md.Indications: ¿the patient is a 57-year-old white male who developed a large abdominal wall defect after treatment for infected pancreatic necrosis requiring extensive debridement.He underwent abdominal wall reconstruction but approximately 2 months after the graft was placed it had to be removed for infection.He now presents for recurrent repair.¿ implant #1 procedure: repair of incisional ventral hernia.Implantation of mesh.Scar revision.[implant: gore® dualmesh® plus biomaterial, 1dlmcp08/unk, 26cm x 34cm x 1mm thick, oval] [product id not provided].Implant #1 date: (b)(6) 2003 (hospitalization dates (b)(6) 2003).(b)(6) 2003: (b)(6) medical center.(b)(6) md.Operative report.Assistant: (b)(6) md.Preoperative and post operative diagnosis: recurrent ventral hernia.Anesthesia: general.Procedure: ¿the patient was taken to the operating room.Placed supine on the or table, was induced under general anesthesia with endotracheal intubation by dr.(b)(6) without difficulty.Preoperatively the patient received 2 grams of ancef.The abdomen was prepped and draped in sterile fashion with hibiclens.First an ellipse of skin on either side of the old midline incision was removed.The ellipse of skin was approximately 20 mg in its widest diameter.This was carried down to the abdominal wall which was basically a hernia sac.Once this was excised, there were some fairly loose adhesions to the anterior abdominal wall and these were taken down until they reached the edge of the abdominal wall.Then a skin flap was raised on the anterior surface of the abdominal wall.Next, a 26 x 34 gore-tex dualmesh was chosen, and it wa [sic] then affixed to the defect using horizontal mattress sutures of 0 prolene.The patient which his large ventral hernia had somewhat of a domain loss of his intestines to the abdominal wall, and we did close under a fair amount of tension.Also noted was a very large and redundant sigmoid colon, most likely as a result of chronic narcotic usage.Once the mesh was affixed into place, the wound was irrigated with copious amounts or gu solution.Number 10 flat fully-fluted drains were placed on either side of the wound.The skin was closed in 2 layers, a deep subcutaneous layer of 0 vicryl suture and skin staples.The drains were sewn in with nylon sutures.The dressing was applied.The patient tolerated the procedure well, was extubated in the operating room and sent to the recovery room in satisfactory condition.We were informed at the end of the case that the sponge, needle, and instrument counts were correct.¿ (b)(6) 2003: (b)(6) medical center.Patient statement of account ¿ detail.Charges: ¿mesh dual plus 26cm x 34cm.¿ quantity: 1.Amount: (b)(6).(b)(6) 2003: (b)(6) medical center.(b)(6), md.Discharge summary.Hospital course: ¿the patient underwent a repair of recurrent incisional hernia on the day of his admission.A large piece of gore-tex dual mesh was used.His postoperative course was unremarkable other than some pain issues in the first 2 days, but these were eventually settled out.At the time of his discharge, the patient was feeling well and was on a fentanyl patch at 200 mcg per hour and really requiring no other pain medications.He was also taking 200 mcg of fentanyl ___ pumps too.His drains were pulled just before discharge since they were draining minimal amounts.¿ his condition was satisfactory upon discharge and he was discharged to home with instructions for no strenuous activity or heavy lifting.Follow up in the office in 7 to 10 days for staple removal.Revision #1, implant #2 preoperative complaints: (b)(6) 2005: (b)(6) medical center.(b)(6), md.Indications: ¿the patient is a 58-year-old male with multiple problems including a large ventral hernia that was repaired with implantation mesh approximately two years ago.He developed symptoms of a small bowel obstruction on new year's eve.He came to the emergency room because of continued belching, nausea and vomiting without passage of flatus, and a workup included a ct scan that showed a loop of bowel herniating through a recurrent anterior abdominal wall defect in the right lower quadrant which appeared to be a place where the mesh had separated.He is being taken to the operating room now for repair.¿ revision #1, implant #2 procedure: repair of recurrent ventral hernia with reduction of small bowel obstruction.Implant: gore® dualmesh® plus biomaterial, 1dlmcp04/01610052, 15cm x 19cm x 1mm thick, oval].Revision #1, implant #2 date: (b)(6) 2005 (hospitalization dates (b)(6), 2005).(b)(6) 2005: (b)(6) medical center.(b)(6), md.Operative report.Assistants: (b)(6), md/ (b)(6), md.Preoperative and postoperative diagnosis: recurrent ventral hernia with small bowel obstruction.Anesthesia: general.Procedure: ¿the patient was taken to the operating room, placed supine on the or [sic] and induced under general anesthesia by dr.(b)(6) without difficulty.The patient had been on tequin and flagyl.The abdomen was entered through a midline incision.Anterior to the mesh there was a large chronic seroma with fluid which was drained.Then the mesh was divided in the mid portion and there was a large fluid collection under the mesh which was also drained with a peel.Part of the peel was excised, and the small bowel was then taken down from the anterior abdominal wall and reduced through the hernia defect.In the right lower quadrant abdominal wall there were several defects, each one probably about 2 to 3 cm in diameter.Adhesions of small bowel were then taken down from around this area to give us sufficient space to repair the recurrent hernia.Next, a piece of gore-tex approximately 10 inches x 15 inches was chosen.This was then tacked down to the under surface of the anterior abdominal wall in the right lower quadrant approximately 3 cm beyond the most lateral recurrent defect.This was then brought towards the midline where the mesh had been divided, and then using a continuous 0 prolene suture, the new mesh and the old mesh that had been divided was sewn together.None of the remaining peel was removed anticipating that there was enough defect now that this could hopefully just drain freely into the peritoneal cavity and eventually either become adherent to the anterior abdominal wall or be resorbed.Once the mesh was in place the wound was irrigated with gu solution.Subcutaneous tissues were closed with running 3-0 vicryl.The skin was closed with staples.The patient tolerated the procedure well, was extubated in the operating room and was returned the recovery room in satisfactory condition.¿ (b)(6) 2005: (b)(6) medical center.Implant sticker.¿dualmesh corduroy antimicrobial.¿ item#: 1dlmcp04.Lot#: 01610052.(b)(6) 2005: (b)(6) medical center.Patient statement of account ¿ detail.Charges: ¿mesh dual plus 15cm x 19cm.¿ quantity: 1.Amount: (b)(6).(b)(6) 2005: (b)(6) medical center.Specimens/cultures.Aerobic and anaerobic: ¿an old hematoma cavity.¿ relevant medical information: (b)(6) 2005: (b)(6) medical center ¿ apollo clinical view.(b)(6), md.History and physical.Chief complaint: draining abdominal wound.History of present illness: ¿the patient is a 58-year-old-male well known to me from prior admission.He underwent repair of incisional hernia on the (b)(6).He had a gore-tex mesh in place and additional mesh was placed to repair the hernia.He was seen in dr.(b)(6) office with drainage from the wound.This was aspirated and has grown out mrsa.He notes that he drained over a quart of fluid yesterday and has felt much better since doing that.¿ laboratory data: cultures of the wound fluid aspirated by dr.Artwohl reveal mrsa sensitive to bactrim, rifampin and vancomycin.Abdominal exam: soft.Bowel sounds are active.The midline incision has an approximately 2-mm opening which is draining.There is minimal peri-wound erythema.Impression: infected seroma over mesh.Methicillin-resistant staphylococcus aureus is cultured.He is certainly at risk for need to have the mesh removed, however, at this point in time he is absolutely refusing this until he starts feeling poorly.Will plan on starting iv vancomycin to treat the mrsa.This has been discussed with dr.(b)(6) on-call for dr.(b)(6), and he feels that this is adequate at this time.Will also re-image the fluid collection tomorrow and see if perhaps we can pull more fluid out and see if we can get this to seal.The patient is aware he is at high risk for needing his mesh removed.Recent cervical fusion with hardware.The case is discussed with dr.(b)(6) who is aware of the patient¿s mrsa.At this point in time he feels that there is not an urgency to evacuate the seroma because of the cervical hardware.¿ (b)(6) 2005: (b)(6) medical center.Inpatient hospitalization.(b)(6) 2005: (b)(6) medical center.(b)(6), md.Picc line catheter inserted successfully into the right arm.(b)(6) 2005: (b)(6) medical center.(b)(6), md.Radiology report.Ct abdomen/pelvis without contrast.¿result: there is a hiatus hernia within the chest.Fluid collection beneath the anterior abdominal wall, hernia repair mesh is minimally increased.No bowel loops in hernia are seen.Air and subcutaneous tissues with edema anterior to the hernia mesh as well as some fluid anterior to the hernia mesh, slightly decreased.Impression: interval slight increase in fluid collection deep to the anterior abdominal wall hernia mesh with interval slight decrease in edema and fluid anteriorly and inferiorly to the hernia mesh repair with some air bubbles in this area.No bowel distension or bowel loops in hernia.Hiatus hernia is present within the chest.No other pathology.¿ (b)(6) 2005: (b)(6) medical center.(b)(6), md/ (b)(6) rn/cm.Discharge planning.58 year old male admitted with mrsa wound infection.Ct done, cultures collected, antibiotics started.Vancomycin 1.25 gm twice daily.Ready for discharge.Explant #1 & #2 preoperative complaints: (b)(6) 2005: (b)(6), md., pc.(b)(6), md.Office visit/history and physical.Chief complaint: abdominal pain.History of present illness: ¿the patient is a 58 year old caucasian male seen for evaluation of abdominal pain.He has a history of an infected ventral hernia mesh that was treated for 6 weeks with vancomycin because of cultures positive for msra.He responded well to treatment and has been off antibiotics for about 3 months.About two weeks ago he notice lower abdominal wall discomfort which has been getting worse.His abdomen feels somewhat bloated.¿ abdomen: ¿incision well healed no further drainage.No fluid wave anterior to graft.Moderate diffuse lower abdominal tenderness.¿ ct on (b)(6) 2005 demonstrated a fluid collection behind the mesh.It was drained and is now growing out an staphylococcus.Impression: status post ventral hernia mesh repair with recurrent mrsa mesh infection, improving.Will need groshong catheter and vancomycin.The mesh needs to be removed, but the patient would like to defer this.Plan: proceed with groshong catheter insertion on (b)(6).(b)(6) 2005: (b)(6) medical center.(b)(6), md.Operative report.Anesthesia: general.Procedure: insertion of groshong catheter via the left subclavian route.(b)(6) 2005: (b)(6), md., pc.(b)(6), md.Office visit/history and physical.Chief complaint: infected ventral hernia mesh.History of present illness: ¿the patient is a 58 year old caucasian male seen for evaluation of infected ventral hernia mesh.He has a history of an infected ventral hernia mesh that was treated for six weeks with vancomycin because of cultures positive for mrsa.He responded well to treatment and has been off antibiotics for about 3 months.About two weeks ago he notice [sic] lower abdominal wall discomfort which has been getting worse.His abdomen feels somewhat bloated.A ct scan showed a reaccumulation of fluid and on ultrasound it proved to be multiloculated.An aspirate of the fluid grew out mrsa.He now presents for mesh removal.¿ abdominal examination: ¿incision well healed no further drainage.No fluid wave anterior to graft.Moderate diffuse lower abdominal tenderness.¿ ct scan on (b)(6) 2005 demonstrated a fluid collection behind the mesh.It was drained and is now growing out an mrsa.Impression: status post ventral hernia repair with recurrent mrsa mesh infection.The mesh needs to be removed.Plan: proceed with removal of infected ventral hernia mesh.(b)(6) 2005: (b)(6) medical center.(b)(6), md.Indications: ¿the patient is a 58-year-old white male who has had an infected ventral hernia mesh for approximately six months at least.He has resisted having the mesh removed and he has been treated with at least one course of vancomycin.He presented to my office several days ago feeling ill with a low-grade temperature and on ct scan it was seen that more fluid had accumulated behind the mess [sic].The fluid was aspirated under ultrasound guidance and this grew out mrsa.He was started on vancomycin iv and finally he has acquiesced to having his mesh removed.¿ explant #1 & #2 procedure: removal of infected abdominal wall mesh.Explant #1 & #2 date: (b)(6) 2005 (hospitalization dates (b)(6) 2005).(b)(6) 2005: (b)(6) medical center.(b)(6), md.Operative report.Assistant: (b)(6), md.Preoperative and postoperative diagnosis: methicillin-resistant staphylococcus aureus infection of abdominal wall mesh.Anesthesia: general.Wound class : ii.Procedure: ¿the patient was taken to the operating room and placed supine on the or table and induced under general anesthesia by dr.(b)(6) without difficulty.The abdomen was prepped and draped in a sterile fashion.The patient was already on vancomycin iv.An incision was made through the previous midline scar and this was carried down to the mesh.The mesh was well incorporated into the anterior abdominal wall, however, posterior to the mesh there was a large fluid collection.This was drained.Underneath the fluid collection was a large rind from the chronic inflammatory process.This rind was approximately 1 cm thick.The mesh was removed essentially by bluntly or sharply dissecting it from the anterior abdominal wall all the way to the edges and then removing it from the muscle by cutting the prolene sutures.The rind was dissected free from the bowel using a combination of blunt, sharp and electrocautery dissection and as much of this rind that could be removed was removed.The rind was sent for pathological examination as well as tissue culture.Once the mesh and the rind were completely removed the skin was closed in two layers with a deep subcuticular layer of 2-0 vicryl sutures and skin staples.The patient tolerated the procedure well and was extubated in the operating room and was returned to the recovery room in satisfactory condition.¿ (b)(6) 2005: (b)(6) medical center.(b)(6), md.Discharge summary.Discharge diagnosis: infected mesh status post ventral hernia repair.Hospital course: the patient was admitted to the hospital following removal of the infected abdominal mesh used to repair a large ventral hernia.The mesh was growing out mrsa.His postoperative course is uneventful and by the second postoperative day was ambulating well and tolerating a regular diet.He is discharged to home in satisfactory condition.To receive vancomycin iv daily.Follow up in 7-14 days.(b)(6) 2005: (b)(6) medical center.(b)(6), md.Pathology report.Microbiology: tissue/biopsy inflammatory rind.Wound aerobic culture: 1+ presumptive staphylococcus aureus, methicillin resistant; 1+ presumptive staphylococcus aureus, methicillin resistant strain no.2 (mrsa2).Unusual resistance.No anaerobes isolated.Wound abdomen.Wound anaerobic culture: 2+ presumptive staphylococcus aureus, methicillin resistant; 1+ presumptive staphylococcus aureus, methicillin resistant strain no.2 (mrsa2).No anaerobes isolated.Gross description: infected mesh, ventral hernia.Mesh and connective tissue, excision: mesh with connective tissue demonstrating polarizable foreign material with foreign body reaction, granulation tissue, and focal abscess formation.¿received labeled infected mesh, ventral hernia is a 25 x 17 x up to 5.9 cm loose aggregate of pink-purple, gray and tan mesh material and fibrotic soft tissue.The material is tan-brown and from 0.1 to 0.7 cm thick when the fibrotic tissue is included.Small, focal exudate is identified.The tissue component consists of solid white fibrotic tissue with gray and tan adhesions on the surface.Representative sections are submitted in two cassettes for microscopic evaluation.¿ a potential relationship, if any, between the alleged injuries or complications and the gore device has not been established at this time based on available information.It should be noted that the gore® dualmesh® plus biomaterial instructions for use addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.The gore® dualmesh® plus biomaterial instructions for use also states: ¿strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the material.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
It was reported to gore that the patient underwent open ventral incisional hernia repair on (b)(6) 2003 whereby a gore® dualmesh® plus biomaterial was implanted.The complaint alleges that on (b)(6) 2005, an additional procedure occurred whereby the gore device was explanted.It was reported the patient alleges the following injuries: mesh revised due to recurrent hernia with small bowel obstruction and large chronic seroma.Mesh removed due to infection and abscess.Additional event specific information was not provided.
 
Additional Manufacturer Narrative
H6: conclusion code remains unchanged.It should be noted that the gore® dualmesh® plus biomaterial instructions for use addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.The gore® dualmesh® plus biomaterial instructions for use also states: ¿strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the material.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
H6: updated health effect.H6: updated investigation finding.H6: updated investigation conclusions.The investigation has been completed.Based upon the totality of the information received over the course of the investigation and reported by gore in the previously submitted medical record narratives the following conclusions have been reached.As previously reported, all pertinent medical records requested may not have been received.In the absence of additional information or medical records from the complainant, this event file will be closed with the information provided.It should be noted that the gore® dualmesh® plus biomaterial instructions for use include warnings and addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.¿ the instructions for use further warn: ¿as with any implantable surgical device, strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the device.¿ procedure and specific patient factors may contribute to or cause infection, leading to contamination, exposure, lack of incorporation and/or seeding of device.Procedure related factors may include adherence to clinical guidelines on infection risk management, contamination of device prior to or during implant, and post-operative persistent/symptomatic seroma and wound management.Patient risk factors may include diabetes, smoking, age, malnutrition, immunosuppressive therapy, post-operative instruction noncompliance, and hygiene.As with any surgical procedure, there are always risks of complications for surgical repair of hernias and soft tissue deficiencies, with or without mesh.These may include but are not limited to, adhesions and related harms, bleeding, bowel obstruction, compromised device biocompatibility, contamination which may lead to patient harms, device damage, dysphagia, erosion or extrusion and related harms, exposure or protrusion and related harms, fever, fistula, gerd recurrence, defect recurrence and related harms, ileus, increased procedure time and related harms, irritation or inflammation, infection, mesh migration, mesh contraction, pain, paresthesia, perforation, revision/re-intervention, seroma or hematoma and related harms, tissue ischemia, wound complications and wound dehiscence and additional intervention including surgery.Many of the potential complications are associated with the patient¿s underlying disease progression, co-morbidities, additional medical history and/or other surgical procedures.The above inherent risks are typically detailed in standard informed consent documents.The device was not able to be returned to gore for evaluation; therefore, a direct product analysis could not be conducted.Review of the manufacturing and sterilization records verified that the lot met all pre-release specifications.C1: the plus antimicrobial product coating contains silver carbonate [approximately 800 micrograms per cubic centimeter of product (g/cm3)], and chlorhexidine diacetate [approximately 1600 micrograms per cubic centimeter of product (g/cm3)].W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® DUALMESH® PLUS BIOMATERIAL
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY MOUNTAIN B/P
3750 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
alexandrea holtsoi
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key18003476
Report Number2017233-2023-04354
Device Sequence Number7696552
Product Code FTL
UDI-Device Identifier00733132601110
UDI-Public00733132601110
Combination Product (Y/N)Y
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K063435
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2005
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/24/2004
Device Catalogue Number1DLMCP04
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2023
Supplement Date Received by Manufacturer10/02/2023
10/02/2023
Initial Report FDA Received Date10/25/2023
Supplement Report FDA Received Date01/30/2024
04/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/25/2002
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age58 YR
Patient SexMale
Patient Weight122 KG